# SDR ASOA201201160

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 CORRODED BETWEEN LBL 26 AND RBL 26 FRONT SIDE.  FOUND CORROSION ON FRAME TO BE OUT OF LIMITS.   R & R FRAME IAW SRM 51-42-06-00 AND 51-42-21-00.
